Facebook Pixel

i have redness and pain in my eyes ,i have lupus lse and i've been taking medication since 7 months

By May 13, 2011 - 6:39am
Rate This

Add a Comment3 Comments

thanks a lot christine
but i'd like to tell you that i have these red and harmful eyes since 24 days.and i went to the hospital [eyes hospital] two days ago
unfortunately the doctor told me that the reason for all of that is the disease lupus he gave me ophthalmic suspension and eyes refreshener...

May 13, 2011 - 9:55am
(reply to soso)

Glad you are under the care of your doctor for it. Your doctor should be your first and best resource for your health to ensure proper treatment.
Take care,

May 13, 2011 - 8:46am

Dear Soso,
Thank you for your question and for joining EmpowHER. As I found out from doing a quick search on the website, eye problems is not uncommon in Lupus. It can be indicative of kidney damage. You definitely may want to get in to see your doctor to rule out additional complications of your Lupus. Your doctor can tell you for sure the root of the problem for your eyes and prescribe the right treatment.
For more information, check out this article: How Lupus Affects Eyes.
Good luck, and let us know how you're doing.

May 13, 2011 - 9:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!